# SDR AU981490

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2435 · Starter-Generator
- Part: Start/Gen
- Part number: 23088002A
- Condition: Failed
- Location: Dc System
- Component: Lucas, 23088002A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARTER/GENERATOR WENT OFF-LINE AND COULD NOT BE RESET.  SUSPECT BRUSH END BEARING FAILED ALLOWING THE ROTOR TO COME IN CONTACT WITH THE STATOR.
